MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAL
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via the phone call that the up arrow was hard to press.The customer¿s blood glucose level unknown.The customer also reported that the up button had been acting up for a couple of months and seem to have gotten worse.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the insulin pump need to be replaced.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with no button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to buttons not responding.

Brand Name
530G INSULIN PUMP MMT-751PNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8590451
Report Number3004209178-2019-94853
Device Sequence Number19406782
Product Code OZO
UDI-Device Identifier00643169507333
UDI-Public(01)00643169507333
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAL
Device Catalogue NumberMMT-751PNAL
Device Lot NumberA3751PNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Initial Date Received by Manufacturer 05/04/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight205